# SDR QMLA2012071212115

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A4
- Aircraft serial: 7063
- Aircraft time: 10,912 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Control
- Condition: Binding
- Location: Cyclic Stick
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

DURING MX TEST FLIGHT, AFTER COMPLETION OF 3600 HR INSPECTION, COMPLETED GROUND RUN AND HOVER CHECKS.   PROCEEDED TO TAKEOFF, AT APPROX 100 FT AGL SLOWLY ACCELERATED ACFT THROUGH ETL, CYCLIC CONTROL LOCKED UP IN THE PITCH AXIS.  NOSE OF ACFT CONTINUED TO PITCH UP, AFTER APPLICATION OF A LARGE AMOUNT OF FORCE TO THE CYCLIC, THE CONTROL BROKE FREE.  RESUMED CONTROL OF THE ACFT, CIRCLED BACK TO POINT OF DEPARTURE AND LANDED.  AT THE POINT THE CYCLIC BROKE FREE HAD MOMENTARY ILLUMINATION OF THE MASTER CAUTION LIGHT, AND PITCH CAUTION LIGHT.
